2 doctors weighed in:

After taking vitamins I feel nauseous... Why? What should I do?

2 doctors weighed in
Dr. Kenneth Cheng
Family Medicine
1 doctor agrees

In brief: Common

The reason we often feel nauseated when taking pills (vitamins or prescriptions) is due to our stomach being "sensitive" to these substances.
Often the nausea will subside because our body starts to "get use to" the pill we are taking. Also, taking the vitamin with a meal can be helpful. See your doctor if the nausea persists or worsens.

In brief: Common

The reason we often feel nauseated when taking pills (vitamins or prescriptions) is due to our stomach being "sensitive" to these substances.
Often the nausea will subside because our body starts to "get use to" the pill we are taking. Also, taking the vitamin with a meal can be helpful. See your doctor if the nausea persists or worsens.
Dr. Kenneth Cheng
Dr. Kenneth Cheng
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors